MathSciNet Relay Station
MathSciNet bibliographic data
MR896027 35J60 (49A40 53C20 58G30)
Chen, Wen Xiong; Ding, Wei Yue Scalar curvatures on $S\sp 2$. Trans. Amer. Math. Soc. 303 (1987), no. 1, 365–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement